Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have itchy red bumps on hands, fingers, feet, breasts and thighs. Taking Guanfacine. Related?

i have itchy little red solid bumps on my hands, between fingers, on the tops of my feet , on my breasts, and upper thighs , and a little bit on my lower legs. Then my nipples also itch but there is no bumps on them only around them. I dont know if its related but i have had the symptoms as long as i ve been taking a new medication , guanfacine . I also have a really bad cough but this may be unrelated as well.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description it seems you might be having a mite infestation known as scabies. It is characterised by itchy red rashes over the typical sites mentioned by you. Lesions usually itch at night and other family members might behaving similar history of itch.
To treat scabies single overnight local application of permethrin cream 5 percent whole body below neck is required

Hope that answers your query.
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor